# SDR CA110512004

- Difficulty date: April 9, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Piper PA-31
- Aircraft time: 4,906 hours
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pump
- Condition: Failed
- Location: Pneumatic Sys
- Part time: 253 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT EXPERIENCED RT PNEUMATIC FAILURE DURING GROUND RUN.  RT DRY AIR PUMP REPLACED.
